Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63398
Title: Water quality models : mathematical framework
Authors: Chau, KW 
Issue Date: 2005
Publisher: Wiley-Interscience
Source: In JH Lehr, JW Keeley & JK Lehr (Eds.), Water encyclopedia (Vol. 2 Water quality and resource development), p. 273-278. Hoboken, N.J.: Wiley-Interscience, 2005 How to cite?
URI: http://hdl.handle.net/10397/63398
ISBN: 0471736864 (v. 2)
Appears in Collections:Book Chapter

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

2
Last Week
0
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.